Show simple item record

AuthorAlvarado, Jose D.dc.contributor.author
AuthorDantas, Simonedc.contributor.author
AuthorRautenbach, Dieterdc.contributor.author
Date of accession2019-07-31T09:03:42Zdc.date.accessioned
Available in OPARU since2019-07-31T09:03:42Zdc.date.available
Date of first publication2018dc.date.issued
Languageendc.language.iso
PublisherUniversität Ulmdc.publisher
Dewey Decimal GroupDDC 510 / Mathematicsdc.subject.ddc
TitleDominating sets inducing large components in maximal outerplanar graphsdc.title
Resource typeWissenschaftlicher Artikeldc.type
FacultyFakultät für Mathematik und Wirtschaftswissenschaftenuulm.affiliationGeneral
InstitutionInstitut für Optimierung und Operations Researchuulm.affiliationSpecific
DCMI TypeTextuulm.typeDCMI
CategoryPublikationsnachweiseuulm.category
DOI (external)10.1002/jgt.22217dc.identifier.doiExternal
Source - Title of sourceJournal of Graph Theorysource.title
Source - Place of publicationWileysource.publisher
Source - Volume88source.volume
Source - Issue2source.issue
Source - Year2018source.year
Source - From page356source.fromPage
Source - To page370source.toPage
Source - ISSN0364-9024source.identifier.issn
Source - eISSN1097-0118source.identifier.eissn
FundingCNPquulm.funding
FundingFAPERJuulm.funding
FundingCAPESuulm.funding
Suitable communityFakultät für Mathematik und Wirtschaftswissenschaftenuulm.community
WoS000430108800010uulm.identifier.wos
University Bibliographyjauulm.unibibliographie


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record